Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am having herpes zorster with painful and burning sensation in my legs

Painful, burning sensation, spasm, jumping legs, dark marks in the arches of both feet My name is Andre, I have burning, tingling sensations with pins and needles under both feet. My legs jump night and day, stopping me from sleeping, sitting still without a spasm every 0ne or two minutes. I observed dark marks on the soles of both feet; and to be precise under the arches of both feet; and a single of red line following nerve pathway going up my legs. I have Herpes Zorster , just diagnosed on Monday; and is there a connection? thanks for listening Andre, aged 68 yr old, still working as a health professional . What have I got and what the best way to deal with it? Andre
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi...Mr. Noel Andre..,
Thanks for choosing HCM..,
Painful, burning sensation,spasm,jumping legs both feet.,
dark marks in the arches..................NEURITIS ....due to nerve injury ...
or infection of nerve or...compression of nerve...
but in HERPES ZOSTER...multiple, grouped vesicles, painful, burning sensation,
short duration,Dermatomal pattern distribution of lesions..
So, in your complaint , both sides of feet and dark marks on the soles of ..
both feet...single redline...can not be viral..Herpes Zoster...ok..
1) Tab .Methyl cobalamine 1500 mg(Neuro-1500)..daily morning times 8 weeks..,
2) Tab Carbmazepine (Tegretol 200 mg) daily night times for 8 weeks..,
3) Inj.Methyl cobalamine weekly once for 8 wks.will give good result ok...good luck
Answered: Tue, 27 Dec 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Ander,thanks for the query.You have not mention the site of herpes zoster,if it in legs yes this can be due to herpes it self.Herpes is condition in which viral infection of nerves is there,this leads to irritation and the symptoms that you have.The only treatment is treatment of herpes with anti viral drugs.If you do not have herpes in legs the reason for this could vitamin deficiency like b complex and vit E.You need to take tablets for the same.bye and take care.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor